[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] velosulin HELP!!!!!!!!!!!!!

> What is site degradation?  What does it look like?  I have been
> using H and my sites last three days until yesterday.  I was on the
> second day and noticed blood coming through the silhouette at the
> site where the canuylar goes in.  I immediately changed the site but
> had highs during the night which I adjusted for and are have a just
> OK day.  The site with the problem looks a little black and blue and
> raised.  I have taken two showers today using anti bact. soap and
> put neosporin on it with a Band-Aid.

That is another form of site degradation, not what is being 
discussed. You punctured a little vein which can cause the site to 
degrade. No big deal, don't worry about it.
email @ redacted
Insulin Pumpers website http://www.insulin-pumpers.org/
for mail subscription assistance, contact: HELP@insulin-pumpers.org